Equate Allergy Relief Diphenhydramine HCl 25 mg Antihistamine Tablets, 100 Count, Compare to Benadryl® Allergy Ultratabs® Active Ingredient

Equate Allergy Relief Diphenhydramine HCl 25 mg Antihistamine Tablets, 100 Count, Compare to Benadryl® Allergy Ultratabs® Active Ingredient
Model: Equate
Brand: Equate
(3419)
2 stores
1 Products

Product Details

If allergy symptoms impact your daily life, kick them to the curb with Equate Allergy Relief Tablets. Each of our allergy relief tablets contains 25mg of diphenhydramine HCl, a powerful antihistamine that temporarily relieves runny nose, sneezing, itchy, watery eyes, and itching of the nose and throat due to hay fever. This medication can also relieve a runny nose and sneezing due to the common cold. The average adult dose is one to two tablets every four to six hours, not to exceed six doses within 24 hours. Breathe easier when hay fever hits with Equate Allergy Relief Tablets. Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.

Equate Allergy Relief Tablets, Diphenhydramine HCl 25mg, 100 Count: Diphenhydramine HCl, 25mg Antihistamine Relieves symptoms of allergies such as sneezing, itchy, watery eyes, runny nose, and itchy throat Compare to Benadryl Allergy active ingredients Diphenhydramine HCl, 25mg Antihistamine Relieves symptoms of allergies such as sneezing, itchy, watery eyes, runny nose, and itchy throat Compare to Benadryl Allergy active ingredients 100 tablets

Shop Now

Compare Buying Options

Last Updated: 2025-08-19 20:04:25

Search
Amazon Amazon

$5.26
walmart walmart

Product Specifications

Technical Details

Manufacturer -
Brand Equate
Item model number Equate
Color Other
Weight -
Height -
Depth -

Additional Product Information

Product Id 424603
User Reviews and Ratings
4.7 (3419 ratings)
4.7 out of 5 stars
UPC 681131433495

Shopping Options

Compare Buying Options

# Shop & Price
1
Check on Amazon
Price:
Search Visit Amazon
2
Equate Allergy Relief Diphenhydramine HCl 25 mg Antihistamine Tablets, 100 Count, Compare to Benadryl® Allergy Ultratabs® Active Ingredient
Reviews: 3419
app.ratings: (3419)
Price:
$5.26 Visit walmart

Top User Reviews and Ratings (10 total reviews)

(5)
Reviewed in the USA on Mar 10, 2025

Nothing too fancy, enjoy the amount of pills for the price. I give them to my dog for daily allergy relief. Just don't let them disintegrate cuz the taste is gross.

Anonymous • Review provider: walmart.com
(1)
Reviewed in the USA on Nov 23, 2024

had to take quadruple of there to MAYBE work compared to the quality plus brand whicg you rake one it works for at least 4 hrs. these did nothing to me

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Nov 06, 2024

TAKING TWO OF THESE TABLETS MORNING AND NIGHT REALLY HELP MY SINUS'S. I HAVE USED THESE TABLETS FOR MANY YEARS AND AM AMAZED ON HOW WELL THEY WORK. PRICE WAS JUST RIGHT AND I DO RECOMMEND TO OTHER CUSTOMERS.

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Nov 04, 2024

I am pregnant and can't take m6ych for my symptoms. I knew this could make ne drowsy eo I only took one and slept for hours. It also eased my symptoms along with a nasal spray. Definitely worth the buy especially for the price.

Anonymous • Review provider: walmart.com
(5)
Reviewed in the USA on Sep 06, 2024

overall purchase experience was excellent finding the product i needed took some time searching. thank you for always trying to improve. peace

Anonymous • Review provider: walmart.com
Showing 1 to 5 of 10 reviews
1